# SDR CA080916004

- Difficulty date: September 15, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Amd FALCON50MYST
- Aircraft time: 12,032 hours
- Engine: Garrtt TFE73131C
- System (JASC): 4940 · APU Start/Ignition System
- Part: Control Box
- Condition: Defective
- Location: Cockpit
- Part time: 12,101 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) PILOTS HAVE BEEN REPORTING INTERMITTENT SULPHUR SMELL IN THE ACFT. WHILE TROUBLESHOOTING, THE MECHANIC NOTICED THAT THE APU DOOR WAS OPEN AND APU MASTER AS OFF. WHEN THE APU SWITCH WAS CYCLED TO CLOSE THE DOOR, SPARKS STARTED TO APPEAR NEXT TO START SWITCH IN THE COCKPIT. UPON REMOVAL OF THE CONTROL BOX, IT WAS NOTICED THAT THE RUBBER SLEEVE AROUND THE START SWITCH WAS MELTED AND THERE WERE SIGNS OF BURNING ON THE WIRES COMING OUT OF THE SWITCH.
